# SDR K4HA99106

- Difficulty date: November 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803CK
- Make and model: Doug DC-8-62
- Aircraft serial: 46085
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERU - LEFT WING LEADING EDGE SURFACE SKIN CORROSION.  ATTACHMENT POINTS WS 485.000 TO WS 710.000.  REMOVED L/E SKIN, FABRICATED NEW SKIN AND INSTALLED IAW SRM 51-2-21.  REF:  AIA EA:  D8-57-078 .  WORK ACCOMPLISHED UNDER AIA FORM M-40 CONTROL NR 26719.  (X)
